# SDR UPS04443090

- Difficulty date: September 9, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: 90084
- Condition: Inoperative
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 AFT MOST O/H EMERGENCY LIGHTS IN UPPER DECK INOP.  FOUND POWER PACK RIGHT SIDE STA 630 MAIN DECK INOP.  PANEL LOWERED, PACK NTS.  REF REQ A822639 JP VAUGHN 95768.  CHARGED BATTERY PACK, CHECKS GOOD.
